# SDR AALA201802089036

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 49,939 hours, 25,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD JUMP SEAT FLASHLIGHT LED DOES NOT FLASH.  REPLACED THE BATTERY IAW MM 25-60-00. OK FOR SERVICE.
